Atelvia

USER REVIEWS

Comment from: 55-64 Female less than 1 month Patient Published: May 31

First dose..terrible abdominal pain and diarrhea that lasted 3 weeks. Unable to take second dose. Will not take again.

Related Reading: diarrhea

Comment from: DoMo32454 55-64 Female 1 to 6 months Patient Published: October 03

I took Atelvia for 5 weeks. The first 3 weeks were horrible - felt like I had the flu. Weeks 4 & 5, I developed jaw pain so the rheumatologist had me see the dentist for x-rays to determine if there was bone loss, etc. Dentist told me I was crazy to be taking this med. I stopped it and am looking for a natural method instead of taking this poison. They are out there - the doctors just don't want you to know it.

Related Reading: atelvia | flu

Comment from: 55-64 Female 5 to less than 10 years Patient Published: May 15

upsets my stomach and makes me feel like I have the flu and indigestion too.

Related Reading: flu | indigestion

Comment from: LILBIT 55-64 Female 1 to less than 2 years Patient Published: March 27

IT HAS DONE WONDERS FOR ME.I USE TO HAVE TO GIVE MYSELF A SHOT EVERYDAY FOR 2 YRS.WITH NO IMPROVEMENT. THIS MED IS GREAT.

Comment from: bgsb 65-74 Female 1 to less than 2 years Patient Published: February 02

My bone density scan showed osteopenia and my dr. recommended atelvia to prevent the onset of osteoporosis. I have taken it less tn 2years. My recent bone density scan showed improvement. I am still taking atelva but my new part D pharmacy provider does not have it on their formulary. I am tryin to get an "exception" so they will cover it. I have not noticed any side effects from it.

Related Reading: osteopenia | atelvia | osteoporosis

Comment from: patsy 65-74 Female less than 1 month Patient Published: January 24

Atelvia was recommended for Osteopenia to keep me from getting worse. I am 65 and am prone to stomach issues. I took this for 3 weeks in Nov. with no problem until the 3rd week when I got terrible stomach pains. I stopped it and retried this January. Two days after the first pill I felt like I was having labor pains. Luckingly they only lasted a day and a half. I won't try again as I'm afraid it will be worse. I am taking Citracal slow release 1200 calcium and exercising and trying to eat more calcium. Will see where that takes me. Interestingly my obgyn said I need to be treated, Rhumatologist treated me to try to keep me where I'm at, and primary care dr. said I was not that bad, she would not take this drug if she were me. And I don't want anything injected into me that lasts 6 months.

Related Reading: atelvia | osteopenia

Comment from: 45-54 Female less than 1 month Patient Published: November 18

Oh e stomach cramps, diarrhea and joint pain. I gave it three doses and that's it! Kept hoping it would get better! I am done with it! Maybe they could market it as a diet pill!

Related Reading: diarrhea

Comment from: ML 55-64 Female Patient Published: November 10

I have been taking Atelvia for over a year and never had any side effects whatsoever. My last bone scan showed a 15% improvement. I will take it as long as my Dr considers it still safe. Very happy with the results.

Related Reading: atelvia

Comment from: 55-64 Female 2 to less than 5 years Patient Published: October 08

I found this very easy to take right after breakfast, unlike Actonel. I have taken it for several years and had no side effects whatsoever . In most of the affected areas it seemed to keep osteopenia as is but in some areas it worsened to osteoporosis so it is time to switch to an injectable . It did not improve condition but kept it from getting worse in most places.

Related Reading: actonel | osteopenia | osteoporosis

Comment from: Virginia MKP 75 or over Female 2 to less than 5 years Patient Published: September 22

I took Forteo to build up my bones and Atelvia to secure the gain (15%). It has been very effective over 3 years. I am 84 years old.

Related Reading: forteo | atelvia

Comment from: Nina 55-64 Female 1 to 6 months Patient Published: July 14

This medication made me sick in so many ways. Constant diarrhea, headaches, flu symptoms, inflammation, etc. This drug should be take off the market.

Related Reading: diarrhea | flu

Comment from: 55-64 Female 1 to 6 months Patient Published: July 08

I am on my 4th week of use. On the first and second week, I only felt slight headache. But on the third and fourth week, I felt very sick and severe, continually stomach pain. I have to stop it. Does any one know other options to treat the Osteoporosis? Appreciate if some one can share with me. Thanks.

Related Reading: headache | osteoporosis

Comment from: 55-64 Female less than 1 month Patient Published: May 06

This medicine makes me very ill when I take it. Day 1 is fine, but on Day 2 I become very ill, severe abdominal pain, aches all over, diarrhea, low grade fever, very bad headache, extreme fatigue. Days 2-3 are the worst! Then slowly begin to feel better, but abdominal pain whenever you put anything in your stomach. I even tried to take a 2nd dose. Same thing happened. I'm waiting it out now to get back to normal. I will never take this medication again!

Related Reading: diarrhea | headache | fatigue

Comment from: 65-74 Female Patient Published: May 06

I've had severe muscle pain which incapacitated me for three days now.

Related Reading: muscle pain

Comment from: 55-64 Female 1 to 6 months Patient Published: April 14

Horrible intestinal cramps that don't go away for weeks! Had to get an antispasm drug. Terrible diahrea as well! I am never going to take this again!

Comment from: JAYBABY 45-54 Female 1 to 6 months Caregiver Published: February 25

I hate the side affect of this drugs muscle tightness, leg and arm pains, common cold problems, esophagus problems,jaw bones and thigh bone fracture AND ETC.

Related Reading: common cold

Comment from: Norma 55-64 Female less than 1 month Patient Published: February 22

I've only taken one dose of this. It has been 4 days... had a headache the first day . Started getting Very noticeable pain in my femur bone, yesterday and today my ribs are aching. I've been using icepacks on both. I'm afraid to continue this medication... going to call the Dr. on Monday to consult with him.

Related Reading: headache

Comment from: Bonnie 55-64 Female less than 1 month Patient Published: January 30

Against my better judgement I was advised by my doctor to try this pill. About 18 hours later I felt like I had the flu. Stomach was so sick, I couldn't eat. Aches all over, lose stool, and nausea. I had to stay in bed for a day. This is the third day since I took the pill and still don't feel right. I will never take this pill again or any other ones like it.

Related Reading: flu

QUESTION

What is another medical term for osteoporosis? See Answer
Comment from: RDT 45-54 Female Patient Published: December 06

pain in my joins

Comment from: Spk2u 55-64 Female less than 1 month Patient Published: October 25

I took a sample of this pill on we'd a.m. In less than 24 hrs I felt like a truck ran ver me.I had severe aches and pains,severe headache and nausea.today is day two still feel like crap. I do not recommend this

Related Reading: headache

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors